# SDR V0XD201412240280

- Difficulty date: December 24, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 26,897 hours, 19,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670342563
- Part serial: K858895X2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IN CRAWL WAY AT FS 280 CORRODED.  R & R FLOOR SUPPORT IN CRAWL WAY AT FS 280 IAW SRM 51-42-06 & 51-42-21.
